MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During the shift check, the autopulse li-ion battery (sn (b)(6) status leds displayed 4 flashing green lights after it was removed from the multi-chemistry battery charger (mcc).However, the battery was unable to power on the autopulse platform.While the led indicator status on the charger after the charging attempt is unknown, the same issue persisted when the battery was tested with a different charger.The autopulse platform was tested with another battery and functioned as intended.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint that the autopulse li-ion battery (sn 00355) shows as fully charged on the multi-chemistry battery charger (mcc), but it is unable to power on the autopulse platform was confirmed during the archive data review but not during functional testing.No device malfunction was observed during testing, and the battery functioned as intended.Based on the archive data review, the possible root cause of the reported complaint was a battery-charger communication failure.The archive review indicates that on (b)(6) 2024, the battery remained in the charger for 16 hours without initiating a charge.Upon reinsertion, the conditioning cycle was completed successfully, and the battery charged as expected.This issue was likely caused by a temporary communication error between the battery and the charger, which was resolved after reinserting it into the charger.The archive shows 306 successful charge cycles over the battery's lifetime.The autopulse li-ion battery was successfully charged in a known good autopulse multi-chemistry battery charger.The status leds on the battery showed four flashing green lights.The battery was able to successfully power an autopulse platform until discharged without issue.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key21077456
Report Number3010617000-2025-00012
Device Sequence Number6916658
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown